# SDR AWXA200601353

- Difficulty date: July 11, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Web
- Part number: 65C334192
- Condition: Corroded
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT AFT CABIN MAIN DECK BS 1025-1030 LBL 13 - LBL 18, WL 208.  MAINTENANCE REMOVED AND REPLACED RT AFT CABIN MAIN DECK B/S 1025-1030 RBL 37 WL 208 IAW B737-300 SRM 51-40-02-0G PAR 45, 56, 70, FIGS 4 , 8 , 9 , 10.
